MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MP SPINE PACK

Medline Industries, LP MEDLINE; DBD-MP SPINE PACK
Catalog Number DYNJ61995F
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the cautery handpiece from the custom mp spine pack would not turn off once triggered.It was plugged into the machine in the usual fashion.Once the handpiece was initially triggered when dr.Released the button, the handpiece continued firing.He had to hold it in the air until i could unplug it to ensure the patient was not injured.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "during two surgical cases in two different rooms with two different esu/bovie machines, the cautery handpiece from the custom mp spine pack would not turn off once triggered." "once the handpiece was initially triggered when dr.Tatsumi released the button, the handpiece continued firing.".

Brand Name
MEDLINE
Common Device Name
DBD-MP SPINE PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50198370
Report Number1417592-2026-15076
Device Sequence Number5496930
Product Code LRO
UDI-Device Identifier40195327063437
UDI-Public40195327063437
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ61995F
Device Lot Number23KMB601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown